# SDR 2007UALA00017

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 18,922 hours, 2,530 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED APPROXIMATELY 30 INCHES FWD OF DOOR 4L AND 6 INCHES BELOW THE FLOOR.   MEASURED DENT AND FOUND IT BEYOND DETAILED LIMITS. BLENDED AREA , APPLIED ALODINE AND PRIMED AREA. DENT IS 3.75" X 4.75" X .132" DEEP. OK TO CARRY FORWARD FOR 16000 FLIGHT CYCLES.    REPAIRED :CUT AND REMOVED DAMAGE, ACCOMPLISHED HEFC INSP ON DAMAGE REMOVAL, MADE REPAIR DOUBLER AND INSTALLED.  OK FOR RETURN TO SERVICE.
